MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, information not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a pcb00 intraocular lens (iol) 15.0 diopter was explanted from the patient¿s right eye due to the diopter was not strong enough.The iol was replaced with model zcb00 16.5 diopter.There were no complications such as capsule tear, vitrectomy, incision enlargement or sutures.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation; returned to manufacturer on, 02/19/2020.Device evaluation: the product was returned to the manufacturing site for evaluation.The lens is cut in two pieces and missing a haptic.The conditions of the lens returned does not allow for further diopter analysis.The reported complaint cannot be confirmed to be associated to the lens manufacturing process.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9742315
Report Number2648035-2020-00169
Device Sequence Number19286468
Product Code HQL
UDI-Device Identifier05050474558168
UDI-Public(01)05050474558168(17)220330
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer03/03/2020
10/25/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/31/2020
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005